Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

What is a good substitute for Nurokind-plus RA ?

what is the substitute for Nurokind-plus RA.lipoic acid , Pyridoxine .These vitamins are from XXXXX,by DISCOVERY MANKIND XXXXX. My mother whose visiting me from XXXX is on this medication for numbness on her fingers.
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
neurokind plus is a multivitamin medication , which is usually prescribed for treatment of neurological problems , viz in this case numbness . It is no way used in the treatment of RA .
Specific cause of numbness in fingers can be due to carpal tunnel syndrome which is a band like constriction felt in the wrist common in RA patients . Ideally a NCV test should be done to make the correct dignosis.
Medication like anmti inflammatory medication , Disease modifing drugs for acute pain in RA should be taken after consultation with a rheumatologist
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor